# SDR YYFA2013F00082

- Difficulty date: March 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,405 hours, 30,202 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Call Chime
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A CALL CHIME TO LOW.
